# SDR SWAA064008

- Difficulty date: October 17, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 60,503 hours, 55,542 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT WING NR 3 L/E SLAT LOWER OUTBOARD SKIN CRACKED AT AFT FASTENER ROW.  REPAIRED L/E SLAT PER SWA EA.
